| Model Number |
KD-625LR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Bowel Perforation (2668)
| Date of Event |
11/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device has not been returned to olympus for evaluation.The investigation is in process.The literature article is attached for additional information.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
Event or Problem Description
Olympus reviewed the following literature titled "long-term outcomes after endoscopic submucosal dissection for colorectal epithelial neoplasms in patients with severe comorbidities".The purpose of the study was to examine these long-term outcomes and compared them with those in patients with non-severe comorbidities.231 patients with colorectal epithelial neoplasms (cens) underwent endoscopic submucosal dissection (esd) between april 2005 and march 2023.The following events have been reported in the literature for all 5 patient identifiers: event 1: delayed bleeding (n=4).Event 2: perforation (n=11).This literature article requires 5 reports.The related patient identifiers are as follows: (b)(6) : kd-655l.(b)(6) : kd-612l.(b)(6) : kd-625lr.(b)(6) : pcf-q260azi.(b)(6) : pcf-h290zi.This medwatch report is for patient identifier (b)(6) , model kd-625lr.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and to provide additional information obtained through follow up (updated field b5).The device history record was unable to be reviewed for this device since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the relationship between the device and the adverse events cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
Additional information received from the author: the event was not caused by an olympus device and there is no malfunction in olympus device.